MathSciNet Relay Station
MathSciNet bibliographic data
MR1954937 41A50 (41A10)
Benko, David Approximation by weighted polynomials. J. Approx. Theory 120 (2003), no. 1, 153–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement